International Journal of Computational Intelligence Research (IJCIR)

Volume 2, Number 1 (2006)

 


Robust stability of interval neural networks with multiple time delays



Li Xie
Department of Information Science and Electronic Engineering, Zhejiang University, 38, Zheda Road, Hangzhou 310027, P.R.China

Guodong Lu, Jilin Liu
State Key Lab of CAD&CG, Zhejiang University, 38, Zheda Road, Hangzhou 310027, P.R.China.

 

Abstract
The problem of robust stability is investigated for nonlinear perturbed interval parametric neural networks with multiple time delays. The interval parameters of the neural networks are equivalent to matched uncertain parameter conditions via some matrix transformations. The sufficient conditions for robust stability of interval parametric neural networks with multiple time delays are developed based on Lyapunov stability theory. The robust stable criteria in this paper are presented in terms of linear matrix inequality.

Keywords
interval parametric neural networks, multiple time delays, robust stability, nonlinear perturbation, linear matrix inequality

______________________________________________________________________________________
[UP]